Translator Disclaimer
February 2013 A note on the parameterization of multivariate skewed-normal distributions
Luis M. Castro, Ernesto San Martín, Reinaldo B. Arellano-Valle
Braz. J. Probab. Stat. 27(1): 110-115 (February 2013). DOI: 10.1214/11-BJPS159


Azzalini’s skew-normal distribution is obtained through a conditional reduction of a multivariate normal distribution parameterized with a correlation matrix. It seems natural that when the parameterization of that multivariate normal distribution is complexified, more flexible skew-normal distributions could be obtained. In this note this specification strategy, previously explored by Azzalini [Scand. J. Stat. 33 (2006) 561–574] among many other authors, is formally analyzed through an identification analysis.


Download Citation

Luis M. Castro. Ernesto San Martín. Reinaldo B. Arellano-Valle. "A note on the parameterization of multivariate skewed-normal distributions." Braz. J. Probab. Stat. 27 (1) 110 - 115, February 2013.


Published: February 2013
First available in Project Euclid: 16 October 2012

zbMATH: 1319.62106
MathSciNet: MR2991781
Digital Object Identifier: 10.1214/11-BJPS159

Rights: Copyright © 2013 Brazilian Statistical Association


Vol.27 • No. 1 • February 2013
Back to Top